# SDR CA150520010

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,427 hours
- Engine: Allsn 250C30P
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Pin
- Part number: 206928110
- Condition: Sheared
- Location: Pedal
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) TRAINING ACFT WITH DUAL CONTROLS AND AAI LOCKOUT PEDAL STC SH 96-92 INSTALLED.  ON A TRAINING FLIGHT DURING AUTO ROTATION, ATTEMPTING POWER RECOVERY, TRAINEE HELD CONTROLS TIGHT WHILE TRAINING CAPTAIN ATTEMPTED TO INPUT FULL LEFT PEDAL.  DURING PEDAL INPUT AAI EXPANDABLE PIN ASSY SHEARED AND FURTHER DISCOVERY REVEALED ROD END ON TUBE ASSY (206-001-020-067) 60 PERCENT CRACKED.  ACFT LANDED SAFELY AND ACFT OVER TORQUE INSPECTION CARRIED OUT.
